# SDR CALA0700388

- Difficulty date: August 1, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 737-300
- Aircraft time: 49,571 hours, 45,469 cycles
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT OVER COCKPIT DOOR WAS FOUND INOPERATIVE.  THE F2 FUSE ON BATTERY PACK M1133 WAS REMOVED AND REPLACED IAW AMM 33-51-51.
